Volume 9, Issue 2 (1989)

NdM_vol9_n2_1989 - Cover ISSN: 1123-2536
e-ISSN: 1590-0932 

On some relations between linear and holomorphic mappings on Banach spaces Details     PDF
Luiz A. Moraes 153-163

A structure theorem for echelon Köthe spaces Details     PDF
J.C. Díaz 165-172

Functional differential inequalities of parabolic type Details     PDF
M. Malec, R. Selvaggi, I. Sisto 173-180

Über die Blaschkesche kovariante Ableitung und die kinematische Abbildung Details     PDF
M. Husty, P.T. Nagy 181-188

On semidirect product of semigroups Details     PDF
Francesco Catino, Maria Maddalena Miccoli 189-194

The identity L(E,F) = LB(E,F), tensor products and inductive limits Details     PDF
J. Bonet, A. Galbis 195-216

A remark about the embedding (H(E/F),tau)to(H(E),tau), with tau=tau<sub>0</sub>,tau_omega, in Frechet spaces Details     PDF
S. Ponte 217-220

Flow-invariant sets Details     PDF
C. Terp 221-227

Affine connections for 2-osculating vector fields and geodesics Details     PDF
L. Di Terlizzi, F. Verroca 229-240

On a class of symmetric designs Details     PDF
A. Rahilly 241-248

Maximal partial spreads and central groups Details     PDF
N.L. Johnson 249-261

The weak topology in certain right-injective tensor products of Banach spaces Details     PDF
M.J. Rivera Ortun 263-266

Two-norm spaces and summability Details     PDF
A. Alexiewicz, M. Szmuksta-Zawadzka 267-277

Questo sito utilizza un cookie tecnico per consentire la corretta navigazione. Se vuoi saperne di più consulta l'informativa estesa.

Creative Commons License
This work is licensed under a Creative Commons Attribuzione - Non commerciale - Non opere derivate 3.0 Italia License.

e-ISSN: 1590-0932